On Semi-$ + $-Open Sets in Topological Spaces

Authors

  • Carlos Granados Corporacion Universitaria Latinoamericana

Keywords:

closed sets, open sets

Abstract

In this paper, we used the notion of operator A+ for defining a new class of set which will be called semi-+-open set, besides we define the concepts of generalized semi-+-closed sets and regular generalized semi-+-closed sets. Moreover, some of their properties are shown.

Downloads

Download data is not yet available.

References

Al-Ghoul, S.and Mansur, K., Between Open Sets and Semi-Open Sets, Univ. Sci., 23(1)(2018), 9{20.

Al-Omari, A. and Noiri, T., Local closure functions in ideal topological spaces, Novi Sad J. Math., 43(2)(2013) 139{149.

Darwesh, H., A new type of semi-open sets and semi-continuity in topological spaces, Zanco: Journal of pure and applied science, 23(2)(2011), 82{94.

Elez, N. and Papaz, O., The new operator in topological spaces, Mathematica Moravica, 17(2)(2013), 63{68.

Granados, C., An introduction on tri closure spaces, Journal of Applied Science and Computations, 7(5)(2020), 59{63.

Guldurdek, A. and Ozbakr, O., On -semi-open sets, Acta Math. Hung., 109(2005), 347{355.

Levine, N., Semi-open sets and semi-continuity in topological spaces, Armer Math. Monthly, 70(1963), 36{41.

Roy, B. and Sen, R., Generalized semi-open and pre-semiopen sets via ideals, Transactions of A. Razmadze Mathematical Institute, 172(2018), 95{100.

Srinivasa, V., On Semi-open sets and semi-separability, Global Journal of Science Frontier Research Mathematics and Decision Sciences, 13(7)(2013), 17{20. 80

Published

2020-08-31

How to Cite

Carlos Granados. (2020). On Semi-$ + $-Open Sets in Topological Spaces. MathLAB Journal, 6, 75-80. Retrieved from https://purkh.com/index.php/mathlab/article/view/860

Issue

Section

Research Articles